MAUDE Adverse Event Report: MEDELA LLC ADVANCED PERSONAL DOUBLE BREASTPUMP (WITHOUT BATTERY PACK); PUMP, BREAST, POWERED

MEDELA LLC ADVANCED PERSONAL DOUBLE BREASTPUMP (WITHOUT BATTERY PACK); PUMP, BREAST, POWERED
Model Number 57018W
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer refused to return the power supply for testing/evaluation and customer service provided the customer with information regarding how to purchase a replacement power supply.The issue with a damaged rev n power supply for the pump in style device was addressed in investigation (b)(4), which was trended as part of the effectiveness check for(b)(4) , which found that the power supplies were being damaged during shipment from the manufacturer to medela.As a part of routine continuous improvement activities, the rev n power supply was replaced with a rev p power supply, manufactured under a revised design and by a different manufacturer.
 
Event or Problem Description
On (b)(6) 2019, the customer alleged to medela llc that her pump in style breast pump power supply had broken apart during storage.

Brand Name
ADVANCED PERSONAL DOUBLE BREASTPUMP (WITHOUT BATTERY PACK)
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
MDR Report Key8418057
Report Number1419937-2019-00038
Device Sequence Number11242989
Product Code HGX
UDI-Device Identifier00020451570181
UDI-Public00020451570181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number57018W
Device Catalogue Number57018W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1